Journal Article

Ritonavir-Boosted Atazanavir, Methadone, and Ventricular Tachycardia: 2 Case Reports

David P. Gallagher, Jennifer Kieran, Gerard Sheehan, John Lambert, Niall Mahon and Patrick W. G. Mallon

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 47, issue 3, pages e36-e38
Published in print August 2008 | ISSN: 1058-4838
Published online August 2008 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/589869
Ritonavir-Boosted Atazanavir, Methadone, and Ventricular Tachycardia: 2 Case Reports

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We describe 2 cases of symptomatic ventricular tachycardia associated with prolonged QT interval. Both patients were infected with the human immunodeficiency virus and were receiving treatment with ritonavir-boosted atazanavir and methadone. Discontinuation of atazanavir in both cases resulted in a reduction in the QT interval and cessation of arrhythmia. We concluded that atazanavir contributed to prolonged corrected QT interval and subsequent ventricular tachycardia.

Journal Article.  1387 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.